Record number :
921952
Title of article :
Positive solutions of operator equations on ordered Banach spaces and applications
Author/Authors :
Chengbo Zhai، نويسنده , , Chen Yang، نويسنده , , Chunmei Guo، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
7
From page :
3150
To page :
3156
Abstract :
This paper is concerned with an operator equation on ordered Banach spaces. The existence and uniqueness of its’ positive solutions is obtained by using the properties of cones and monotone iterative technique. As applications, we utilize the results obtained in this paper to study the existence and uniqueness of positive solutions for two classes of integral equations.
Keywords :
positive solution , Normal cone , operator equation , Fixed point
Journal title :
Computers and Mathematics with Applications
Journal title :
Computers and Mathematics with Applications
Serial Year :
2008
Link To Document :
بازگشت